Translator Disclaimer
2018 Square function estimates for discrete Radon transforms
Mariusz Mirek
Anal. PDE 11(3): 583-608 (2018). DOI: 10.2140/apde.2018.11.583

Abstract

We show p(d)-boundedness, for p(1,), of discrete singular integrals of Radon type with the aid of appropriate square function estimates, which can be thought of as a discrete counterpart of Littlewood–Paley theory. It is a very robust approach which allows us to proceed as in the continuous case.

Citation

Download Citation

Mariusz Mirek. "Square function estimates for discrete Radon transforms." Anal. PDE 11 (3) 583 - 608, 2018. https://doi.org/10.2140/apde.2018.11.583

Information

Received: 18 June 2016; Revised: 22 July 2017; Accepted: 20 September 2017; Published: 2018
First available in Project Euclid: 20 December 2017

zbMATH: 1383.42014
MathSciNet: MR3738256
Digital Object Identifier: 10.2140/apde.2018.11.583

Subjects:
Primary: 11L07, 42B20, 42B25

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • 2018
MSP
Back to Top